A 18-year-old female asked:
Disclaimer

what would happen if i accidentally took 10 50mg zoloft (sertraline) pills? dangerous?

1 doctor answer
Dr. Howard Eskanazy
23 years experience Family Medicine
Potentially, yes. : This is potentially dangerous and may lead to something known as serotonin Syndrome. This can cause one to be agitated, have muscle spasm, fever, vomiting, diarrhea and other symptoms. If any of these symptoms are present an emergency room visit is warranted. Please be careful with your medications.
Answered on Feb 28, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Mark Fisher
33 years experience Neurology
Yes: Be more careful. 200 mg of Zoloft (sertraline) never killed anybody. Skipping tomorrow shouldn't disrupt the effect of the drug. BUT: Call your doctor ... Read More
1
1 comment
A member asked:
Dr. John Gaffney
24 years experience Psychiatry
Depending: Depending on how old your son is ... This shouldn't be a problem. Zoloft (sertraline) is generally indicated at 25 mg. for ages 6 and up. Just head ba ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Zoloft (sertraline) Effects: Zoloft (sertraline) is a medication for treatment of Depression. Zoloft (sertraline) 50mg/day is average maintenance dose “I wasn't thinking” sugg ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month